# SDR SWAA2024011634269

- Difficulty date: December 21, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6' RBL13 WL156<[01] CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6' RBL13 WL156; FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-O PARG 9. RECEIVED NEW SERVICEABLE STRAP ON P.O. 953075/1. NEW STRAP WILL BE INSTALLED ON FAULT TTG8Q00P8BSZ.;[02] COMPLETE
